# SDR SWAA2024121874001

- Difficulty date: December 4, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 50,478 hours, 30,801 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT 2024-748191<[01] REPLACED GUSSET AND LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; DWG 143A7902 SHEET: 209 AND REV: ?. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED GUSSET AND LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; DWG 143A7902 SHEET: 209 AND REV: ?. SEE INDIVIDUAL SIGN OFF BELOW
